Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Using no contraceptive pills after unprotected sex. Getting regular periods. Worried about future pregnancy?

I HAVE TAKEN MORE THAN 50 CONTRACEPTIVE PILLS AFTER HAVING SEX WITH MY BOYFRIEND FROM ALMOST 3 YEARS. BUT FROM PAST 7-8 MONTHS IM NOT TAKING ANY PILLS AFTER SEX.. MY BOYFRIEND NEVER USED CONDOM AIN ANY OF OUR INTERCOURSE BUT THEN IM GETTING MY REGULAR MONTHLY PERIODS TOO. IM WORRIED THAT WILL HAVE MY PREGNANCY IN FUTURE OR NOT?? CAN I HAVE MY BABY IN FUTURE??
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hi,
Welcome to HCM,
As you get your period very regular, it shows that there is no hormonal imbalance due to taking contraceptive pills.
So I do not see any problem having pregnancy in future.
It is likely that you enjoyed unprotected sex during safe period when there is least chance of having pregnancy.
But to be on safer side consult gynaec and get investigated.
Ok and bye.
Answered: Mon, 25 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor